7 Causes and How to Overcome Hives
Hives, which in medical terms are called urticaria, are reactions to the skin that are marked by the appearance of a reddish rash, raised surface, and itching. This condition generally appears as an allergic reaction.
Hives are a common skin problem and can happen to anyone. This skin disorder can appear suddenly, and sometimes confusing because it is not clear what causes it. If you experience it often, let’s look at what are the factors triggering the emergence of biduran and how to overcome them.
Various Causes of Hives
Hives usually appear after the body is exposed to allergens (allergens). When that happens, the body releases a chemical compound called histamine into the blood, which then causes a reaction on the skin in the form of itching and skin rashes.
The following are some of the factors that cause biduran to appear:
Hives can appear when you experience an allergic reaction after consuming certain foods or drinks, such as seafood or seafood, eggs, beans, and milk. Hives can appear immediately after you consume these foods or drinks, but can also appear several hours afterwards.
Hives are also often a sign of drug allergies, especially antibiotics and anti-inflammatory drugs. Allergic reactions to this drug can occur either due to topical drugs, oral medication, or injectable drugs.
In Indonesia, plants can flower throughout the year and spread pollen at any time. In people who are allergic to pollen, exposure to this allergen can cause biduran. In addition to pollen, some other allergens, such as dust, mites, animal hair, latex, and insect stings, also need to be aware of.
4. Toxins from insects
Some people can experience allergic reactions due to toxins found in insects, so they experience biduran. A person can be exposed to poison from insects when bitten or stung by these insects.
5. Outdoor air
Besides being caused by allergen exposure, hives can also occur due to factors from the environment, such as sunlight, cold temperatures, or hot temperatures.
6. Excessive sweating
Sweat basically does not cause allergic reactions. However, sweating indicates that the body is experiencing an increase in temperature. For some people, an increase in body temperature can trigger biduran.
Stress is one of the causes of biduran that we often don’t realize. Not just being a trigger, stress can even be the cause of the worsening condition of the hives you are experiencing. When stressed, the body tends to release more histamine which ultimately worsens the condition of the biduran.
How to Overcome the Hives that You Need to Know
To treat biduran, your doctor may give antihistamine drugs to relieve allergic reactions. One type of antihistamine drug that is known to be effective in alleviating the symptoms of biduran is fexofenadine.
Fexofenadine is a second-generation antihistamine class that works by inhibiting the effects of histamine in the body so that it can prevent and relieve allergy symptoms, including hives. This drug works faster than other second-generation anti-allergic drugs. Another advantage of fexofenadine is that it does not cause drowsiness, so your activities will not be interrupted.
In addition to taking antihistamines, take the following steps to relieve the symptoms of your hives:
Wear clothes that are loose and not too thick.
Avoid using soap that can irritate the skin.
Avoid scratching skin rashes.
Try the area of skin that is experiencing biduran remain in a cool state, to relieve irritation and itching.
So that biduran does not reappear, the most effective way you can do is to avoid the cause. To make it easier for you to identify the cause of your hives, record what you are consuming, what activities you are doing, when and where you are doing your activities, and what you are using before your hives appear.
After the cause of the biduran is known, you can begin to arrange steps to avoid it. For example regulate the type of food you consume, avoid drugs that trigger allergic reactions, maintain cleanliness of the house, and manage stress well.
Although biduran itself is not a serious disease, but if it is accompanied by severe allergic symptoms, such as swelling in the face (lips, eyelids, and tongue), dizziness, or difficulty breathing, you need to see a doctor immediately. These symptoms can be a sign of a dangerous anaphylactic reaction.